Liapunov’s Direct Method Applied to the Buckling of Rotating Beams
contributor author | D. C. Kammer | |
contributor author | A. L. Schlack | |
date accessioned | 2017-05-08T23:16:57Z | |
date available | 2017-05-08T23:16:57Z | |
date copyright | December, 1984 | |
date issued | 1984 | |
identifier issn | 0021-8936 | |
identifier other | JAMCAV-26244#941_1.pdf | |
identifier uri | http://yetl.yabesh.ir/yetl/handle/yetl/97947 | |
publisher | The American Society of Mechanical Engineers (ASME) | |
title | Liapunov’s Direct Method Applied to the Buckling of Rotating Beams | |
type | Journal Paper | |
journal volume | 51 | |
journal issue | 4 | |
journal title | Journal of Applied Mechanics | |
identifier doi | 10.1115/1.3167753 | |
journal fristpage | 941 | |
journal lastpage | 942 | |
identifier eissn | 1528-9036 | |
keywords | Buckling AND Rotating beams | |
tree | Journal of Applied Mechanics:;1984:;volume( 051 ):;issue: 004 | |
contenttype | Fulltext |